# SDR 0002199987

- Difficulty date: June 6, 2000
- Submitted: June 27, 2000
- Operation: Air carrier
- Aircraft: N987US
- Make and model: Doug DC-9-32
- Aircraft serial: 47458
- Aircraft time: 74,080 hours, 57,302 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBFLOOR CRACKED AT LIGHTENING HOLE STA 756 - 775 LT CUSP AREA.  REPAIRED PER EA 99-172523 AND SRM 51-30-2,5.  L/P 1449708.
